# SDR ASAA2020110533506

- Difficulty date: November 5, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 45,294 hours, 13,815 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP.  MISSING SAT ON MCDU MENU PAGE.  GROUNDED-YES.  COMPLETED QRH SATCOM LOCKUP PROCEDURE FOR MISSING SAT ON MCDU MENU PAGE.  RESET SUCCESSFUL.
